# SDR SWIA200311709

- Difficulty date: January 16, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 17,483 hours, 24,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0194
- Condition: Malfunctioned
- Location: Lt Flaps
- Part time: 7,129 hours, 10,191 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP POSITIONS ITSELF TO 45 DEGREES.  ASYMMETRY SHOWN IN FLAP (OVERHEAD) WINDOW.  INSTALLED SERVICEABLE FLAP CONTROL UNIT.  GROUND OPS CHECK GOOD.
